Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 72, NWS Cheyenne, WY

June 17, 2013Banner County, Scotts Bluff County, Nebraska; Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2013, 4:45 PM MDT for Banner County, Scotts Bluff County, Nebraska; Goshen County, Wyoming. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 4:45 PM MDT (22:45 UTC)
Expired
Jun 17, 2013, 5:30 PM MDT
In force
45 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Banner County, NE, Scotts Bluff County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 83 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:55 PM MDTHAIL 16 E La Grange, NERELAYED BY KNEB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 2:21 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2430 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS55 KCYS 172245
SVRCYS
NEC007-157-WYC015-172330-
/O.NEW.KCYS.SV.W.0072.130617T2245Z-130617T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
445 PM MDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 530 PM MDT

* AT 441 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  LA GRANGE...AND MOVING SOUTHEAST AT 5 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN BANNER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4148 10389 4155 10406 4156 10406 4156 10411
      4159 10418 4179 10408 4173 10380
TIME...MOT...LOC 2245Z 297DEG 6KT 4163 10401

HAIL...1.00IN
WIND...<50MPH

$$

MSW
3 follow-up statements
832 
WWUS55 KCYS 172259
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT MON JUN 17 2013

NEC007-157-WYC015-172330-
/O.CON.KCYS.SV.W.0072.000000T0000Z-130617T2330Z/
BANNER NE-SCOTTS BLUFF NE-GOSHEN WY-
459 PM MDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GOSHEN...SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES
UNTIL 530 PM MDT...

AT 454 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF LA
GRANGE...AND MOVING SOUTHEAST AT 5 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...TRAINED SPOTTERS REPORTED QUARTER SIZED DIAMETER HAIL...5 
         MILES EAST OF LA GRANGE AT 455 PM.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN BANNER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4148 10389 4155 10406 4156 10406 4156 10411
      4159 10418 4179 10408 4173 10380
TIME...MOT...LOC 2257Z 297DEG 6KT 4162 10399

HAIL...1.00IN
WIND...<50MPH

$$

MSW
037 
WWUS55 KCYS 172300 CCA
SVSCYS

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT MON JUN 17 2013

NEC007-157-WYC015-172330-
/O.CON.KCYS.SV.W.0072.000000T0000Z-130617T2330Z/
BANNER NE-SCOTTS BLUFF NE-GOSHEN WY-
500 PM MDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GOSHEN...SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES
UNTIL 530 PM MDT...

AT 454 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF LA
GRANGE...AND MOVING SOUTHEAST AT 5 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...TRAINED SPOTTERS REPORTED QUARTER SIZED DIAMETER HAIL...6 
         MILES EAST OF LA GRANGE AT 455 PM.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN BANNER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4148 10389 4155 10406 4156 10406 4156 10411
      4159 10418 4179 10408 4173 10380
TIME...MOT...LOC 2257Z 297DEG 6KT 4162 10399

HAIL...1.00IN
WIND...<50MPH

$$

MSW
535 
WWUS55 KCYS 172318
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
518 PM MDT MON JUN 17 2013

NEC007-157-WYC015-172328-
/O.CAN.KCYS.SV.W.0072.000000T0000Z-130617T2330Z/
BANNER NE-SCOTTS BLUFF NE-GOSHEN WY-
518 PM MDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSHEN...
SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. 

LAT...LON 4148 10389 4155 10406 4156 10406 4156 10411
      4159 10418 4179 10408 4173 10380
TIME...MOT...LOC 2318Z 297DEG 6KT 4160 10395

$$

MSW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:41 PM MDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 17, 3:41 PM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT MON JUN 17 2013

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)

ISSUED AT 300 PM MDT MON JUN 17 2013

WIDELY SCATTERED SHOWERS AND STORMS NOW OCCURRING OVER THE MT NS OF
SE WYOMING BUT NOT MAKING MUCH PROGRESS EASTWARD AT THIS TIME.
EXPECT ACTIVITY TO CONTINUE TO INCREASE SOME FOR THE REST OF THE
AFTERNOON AS WELL AS SPREAD OVER MAINLY SOUTHERN PORTIONS OF THE
CWA INTO THIS EVENING BEFORE MOVING OUT. A FEW SEVERE STORMS STILL
A DECENT BET. CLEARING OUT LATER TONIGHT.

LITTLE CHANGE EXPECTED FOR TUESDAY WITH ANOTHER ROUND OF AFTERNOON
AND EVENING CONVECTION EXPECTED. SEVERE PARAMETERS NOT AS
FAVORABLE AS SHEAR SHOULD BE LESS AND DRIER AIR SHOULD MOVE
FARTHER INTO THE PLAINS BEHIND A SURFACE TROUGH. CLEAR TUESDAY
NIGHT THOUGH A FEW LINGERING STORMS MAY BE OVER THE PANHANDLE IN
THE EARLY EVENING. DRY AND WARMER WEDS AS SW UPPER FLOW SPREADS
OVER THE CWA WITH QUITE BREEZY CONDITIONS OVER WESTERN PARTS OF
THE CWA.

.LONG TERM...(THURSDAY THROUGH MONDAY)

ISSUED AT 300 PM MDT MON JUN 17 2013

SURFACE TROUGH OUT IN THE PANHANDLE THURSDAY MORNING IS FORECAST
TO SHIFT EAST INTO CENTRAL NEBRASKA BY THURSDAY AFTERNOON.
THURSDAY LOOKS DRY FOR ALL AREAS WITH 700MB TEMPERATURES CLIMBING
TO +16C. SHOULD PROVIDE A PRETTY GOOD CAP ON CONVECTION.

BY THURSDAY EVENING...ENERGY FROM THE UPPER LOW MOVING INTO THE
IDAHO PANHANDLE BEGINS TO MOVE INTO WESTERN WYOMING AND ANOTHER
LEE SIDE TROUGH DEVELOPS OVER THE PANHANDLE. THOUGH THE GFS
REMAINS DRY...THE NEW ECMWF CONCENTRATING QPF OVER THE NORTHERN
PANHANDLE AND EASTERN NIOBRARA COUNTIES FRIDAY AFTERNOON.
CONTINUED THE SLIGHT CHANCE TO CHANCE POPS IN THIS AREA FOR FRIDAY
AFTERNOON AND EARLY EVENING.

BOUNDARY STAYS OVER THE PANHANDLE AS THE UPPER LOW TRACKS INTO
NORTHERN MONTANA. ENERGY FROM THIS LOW SHOULD GIVE US ENOUGH
INSTABILITY FOR AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE
WEEKEND. HOPEFULLY...FOLKS GET SOME BENEFICIAL RAINS FROM THESE
THUNDERSTORMS AS WE ALL COULD USE SOME RAIN.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 341 PM MDT MON JUN 17 2013

WIDELY SCATTERED SHOWERS AND TSTMS WILL GRADUALLY DIMINISH OVER THE
AREA THIS EVENING WITH BRIEF PERIODS OF MVFR CIGS/VSBYS IN THE
STRONGER STORMS MAINLY OVER THE PANHANDLE.  SOME MVFR/IFR CIGS
POSSIBLE LATER TONIGHT INTO TUESDAY MORNING MAINLY FROM KCYS-KSNY IF
SUFFICIENT MOISTURE RETURNS OVERNIGHT IN UPSLOPE FLOW.  VFR BY LATE
TUESDAY MORNING THEN WIDELY SCTD SHOWERS AND TSTRMS REDEVELOPING
OVER THE LARAMIE RANGE TUESDAY AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT MON JUN 17 2013

NO CONCERNS SEEN THROUGH TUESDAY NIGHT WITH SCATTERED AFTERNOON
AND EVENING THUNDERSTORMS. CONCERNS WILL INCREASE OUT WEDNESDAY AS
WEST TO SOUTHWEST WINDS INCREASE. AFTERNOON HUMIDITIES WEDNESDAY
IN THE SINGLE DIGITS WEST OF THE LARAMIE RANGE. CONCERNS CONTINUE THE
MID AND LATTER PART OF THE WEEK AS DRIER AIR MOVES IN AND GUSTY
WINDS OCCUR IN THE AFTERNOONS. FUELS CURRENTLY STILL NON-CRITICAL
BUT WILL HAVE TO WATCH. OTHERWISE DRY AND WARMER WEATHER EXPECTED
TO CLOSE OUT THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...CLAYCOMB
AVIATION...CLAYCOMB
FIRE WEATHER...RE
Hazardous weather outlook, Jun 17, 10:45 AM MDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1045 AM MDT MON JUN 17 2013

NEZ002-095-WYZ101>105-109>116-181200-
DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
1045 AM MDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
LINGER THROUGH EARLY THIS EVENING. A FEW STRONG STORMS WITH WIND
GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER
THE MOUNTAINS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS
MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ003-019>021-054-055-096-WYZ106>108-117>119-181200-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1045 AM MDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING THIS
AFTERNOON AND MOVE EAST INTO THE SOUTHERN PANHANDLE BY THIS EVENING.
SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREATS. AN ISOLATED BRIEF TORNADO OR TWO CANNOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY
AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH
SMALL HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON THROUGH
EARLY THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 17, 4:01 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MDT MON JUN 17 2013

NEZ019>021-054-055-172245-
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-SCOTTS BLUFF NE-
401 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTTS BLUFF...EXTREME
SOUTHWESTERN MORRILL...NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE
AND BANNER COUNTIES UNTIL 445 PM MDT...

AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF LA
GRANGE TO 5 MILES SOUTH OF HARRISBURG TO KIMBALL AIRPORT...AND MOVING
EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HARRISBURG...

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 14 AND
27.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4138 10315 4113 10375 4157 10406 4181 10391
TIME...MOT...LOC 2201Z 301DEG 28KT 4160 10392 4145 10373
          4116 10360

MSW
Special weather statement, Jun 17, 4:03 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
403 PM MDT MON JUN 17 2013

NEZ020-054-WYZ119-172245-
BANNER NE-EAST LARAMIE COUNTY WY-KIMBALL NE-
403 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...NORTHWESTERN
KIMBALL AND SOUTHWESTERN BANNER COUNTIES UNTIL 445 PM MDT...

AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ALBIN...OR 19 MILES WEST OF
KIMBALL...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUSHNELL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4144 10396 4123 10373 4120 10404 4136 10415
TIME...MOT...LOC 2203Z 242DEG 24KT 4132 10399

MSW
Special weather statement, Jun 17, 4:06 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
406 PM MDT MON JUN 17 2013

WYZ101-103-172300-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
406 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 500
PM MDT...

AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF ROLLING HILLS ESTATES...OR 25
MILES EAST OF EVANSVILLE...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROLLING HILLS ESTATES...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 148 AND
158.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4290 10541 4272 10565 4299 10596 4312 10579
TIME...MOT...LOC 2205Z 315DEG 11KT 4300 10579

MSW
Local storm report, Jun 17, 4:20 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             12 NW HARRISBURG        41.67N 103.90W
06/17/2013  E0.88 INCH       BANNER             NE   CO-OP OBSERVER

            HAIL WAS DIME TO NICKEL SIZE.

&&

DDEAL
Special weather statement, Jun 17, 4:24 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
424 PM MDT MON JUN 17 2013

WYZ101-172315-
CONVERSE COUNTY LOWER ELEVATIONS WY-
424 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CONVERSE COUNTY UNTIL
515 PM MDT...

AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 23 MILES NORTHWEST OF BILL...OR 49 MILES NORTH OF
DOUGLAS...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN CONVERSE COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4348 10498 4321 10507 4338 10571 4350 10567
      4351 10524
TIME...MOT...LOC 2224Z 284DEG 16KT 4344 10556

MSW
Special weather statement, Jun 17, 4:41 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
441 PM MDT MON JUN 17 2013

NEZ019>021-054-055-WYZ108-119-172330-
BANNER NE-CHEYENNE NE-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-KIMBALL
NE-MORRILL NE-SCOTTS BLUFF NE-
441 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN LARAMIE...
SOUTHEASTERN GOSHEN...SOUTHWESTERN SCOTTS BLUFF...SOUTHWESTERN
MORRILL...EASTERN KIMBALL...WESTERN CHEYENNE AND BANNER COUNTIES
UNTIL 530 PM MDT...

AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF LA
GRANGE TO 10 MILES SOUTHEAST OF HARRISBURG TO 14 MILES SOUTH OF
POTTER...AND MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HARRISBURG...
  POTTER...
  WILDCAT HILLS CAMPGROUND...
  WILDCAT HILLS STATE RECREATION AREA...
  HUBBARD HILL...
  BROWNSON...
  SCOTTS BLUFF NATIONAL MONUMENT...

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 19 AND
54.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4162 10419 4192 10379 4118 10294 4099 10326
      4100 10345
TIME...MOT...LOC 2240Z 226DEG 18KT 4165 10402 4147 10356
          4104 10336

MSW

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 4:15 AM MDTSevere Thunderstorm WarningCYSSioux45 min
Jun 17, 5:04 AM MDTSpecial Weather StatementCYSSioux56 min
Jun 17, 5:18 AM MDTSpecial Weather StatementCYSSioux42 min
Jun 17, 5:25 AM MDTSevere Thunderstorm WarningCYSDawes, Sioux50 min
Jun 17, 6:12 AM MDTSpecial Weather StatementCYSBox Butte48 min
Jun 17, 11:57 AM MDTSpecial Weather StatementCYSBox Butte48 min
Jun 17, 4:01 PM MDTSpecial Weather StatementCYSBanner, Kimball44 min
Jun 17, 4:03 PM MDTSpecial Weather StatementCYSKimball42 min
Jun 17, 4:41 PM MDTSpecial Weather StatementCYSBanner, Cheyenne49 min
Jun 16, 8:06 PM MDTSpecial Weather StatementCYSPlatte54 min
Jun 16, 8:17 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte43 min
Jun 16, 8:44 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte61 min
Jun 16, 9:56 PM MDTSpecial Weather StatementCYSNiobrara64 min
Jun 17, 1:03 AM MDTAreal Flood AdvisoryCYSConverse3 hr
Jun 17, 3:15 AM MDTSpecial Weather StatementCYSNiobrara60 min
Jun 17, 4:09 AM MDTSpecial Weather StatementCYSNiobrara66 min
Jun 17, 1:46 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie44 min
Jun 17, 1:47 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie43 min
Jun 17, 2:15 PM MDTSpecial Weather StatementCYSAlbany45 min
Jun 17, 2:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 17, 2:32 PM MDTSevere Thunderstorm WarningCYSLaramie43 min
Jun 17, 3:01 PM MDTSpecial Weather StatementCYSPlatte44 min
Jun 17, 3:11 PM MDTSevere Thunderstorm WarningCYSLaramie49 min
Jun 17, 3:12 PM MDTSevere Thunderstorm WarningCYSLaramie48 min
Jun 17, 3:37 PM MDTSpecial Weather StatementCYSPlatte53 min
Jun 17, 4:06 PM MDTSpecial Weather StatementCYSConverse54 min
Jun 17, 4:24 PM MDTSpecial Weather StatementCYSConverse51 min
Jun 17, 5:03 PM MDTSpecial Weather StatementCYSAlbany42 min
Jun 17, 5:04 PM MDTSpecial Weather StatementCYSConverse41 min
Jun 17, 5:09 PM MDTSpecial Weather StatementCYSConverse51 min
Jun 17, 5:39 PM MDTSpecial Weather StatementCYSConverse51 min
Jun 17, 5:52 PM MDTSevere Thunderstorm WarningCYSConverse38 min
Jun 17, 5:57 PM MDTSpecial Weather StatementCYSAlbany48 min
Jun 17, 5:59 PM MDTSpecial Weather StatementCYSConverse46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.